Clozaril Is Turning Me Into A Fat Pig

This damn medicine!  It is turning me into a fat pig, but it’s also doing a little thing called “Keeping Me Alive“.   I saw Dr. Drugs yesterday and he was so happy with my progress, he’s switched me from every-other-week to monthly appointments!!  Yeah!  I think I have lost some impulse control by stopping the Topamax, I really never experienced impulse control (especially when it comes to money) until I took Topamax.  If I ever stop ECT, (Jesus it has to end sometime, right?) I may ask to go back on the Topamax.  The other thing that Topamax really helped with was my urge to abuse substances.  It really cut it down.  Now I am really craving the marijuana.  Dammit they just legalized it in this state!!  I want to go to the mary store and see what they got.  Resisting.   Just for today, I will eat Butterfingers like a pig, and not abuse alcohol or marijuana.  Just for today.

So friends…how are you?

11 thoughts on “Clozaril Is Turning Me Into A Fat Pig

  1. I’m curious about your experience with ECT– have you written about it before (and could you refer me to those posts)? Everybody tells me “it’s not like it used to be! it’s not scary like in the movies” but no one tells me what it’s actually like these days.

    • All of my ECT posts are posted in the category “Bipolar ECT” if you’d like to look them up. I’ve had mixed experiences with ECT. They do it either Unilateral (zap on just one side of the head) or Bilateral (electrodes on both sides of the head). My Bilateral treatments REALLY fucked me up, both my memory and my cognitive functioning. I don’t recommend Bilateral ECT.

  2. 600mg of Seroquel a day here. 600mg of meds and 78632482736478236487263487623874623874623876482mg/day of MUNCHIES! I’m a stone heavier than I ought to be. I just have to remind myself though that being mentally well trumps being physically lean for now. I’ve only been medicated a short while. Given a few more weeks I think I’ll be in enough of a routine to start bringing my food intake back into line.

    I like the blog, keep it up!

    All the best,
    H&J

  3. I wish my husband could gain weight. None of his meds seem to help him pack on the pounds. He currently stands at 6’2 149 lbs. Nothing he’s tried trilyptal, lithium, celexa, risperadol, wellbutrin, I could go on. Nothing seems to help. He’s on the opposite end. He desperately wants more weight.
    His xanax also seems to give him rebound panic attacks anymore. He would be in heaven in Colorado. Some days marijuana seems to help. During the rough spots like you I think it exacerbates things. It makes the depression deeper and the paranoia worse. Good luck! I hope it works for you.

    zebrabrie.wordpress.com

    • I don’t recommend Clozaril to ANYONE unless they’re desperate beyond desperate. I can tell you another med that really causes people to pack on the pounds – Mirtazipine. OMG I went up to 250 lbs!!! It was hell!!! But it might be good for your hubs. Good luck!!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s